# SDR YENA201805120438

- Difficulty date: May 12, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 1849
- Aircraft time: 62,974 hours, 22,563 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON MAIN CABIN FLOORBEAM -Y1292 FR20 STR23. REMOVED AND REPLACED MAIN CABIN FLOORBEAM -Y1292 FR20 STR23 IAW SRM 53-11-14-283-004.
